# SDR MASA2016062412795

- Difficulty date: June 24, 2016
- Submitted: June 25, 2016
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 29,695 hours, 24,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN ROW 14, 1 BULB INOPERATIVE.  PLACED ON MEL.
